# SDR SWAA2012032702594

- Difficulty date: March 26, 2012
- Submitted: March 27, 2012
- Operation: Air carrier
- Aircraft: N276AT
- Make and model: Boeing 737-76N
- Aircraft serial: 32664
- Aircraft time: 22,846 hours, 10,462 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT EEPLS DAMAGED BETWEEN ROW 18 TO ROW 19.  REMOVED AND REPLACED EEPLS PER MM.
